# SDR SWAA2014110533806

- Difficulty date: September 18, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N7710A
- Make and model: Boeing 737-76N
- Aircraft serial: 32656
- Aircraft time: 32,211 hours, 14,327 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Panel
- Part number: 411A2112
- Condition: Cracked
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING LINER LOWER HANDLE CUT OUT COVER PANEL CRACKED.  R & R PANEL IAW AMM.
